Originally Posted by judy3
My blood pressure is sometimes high (sitting position)150/100, once I got a 170/125, when I stand up it drops to about 130/100 sometimes lower 120/80,my doctor want to treat it with Lisinopril, I am scared to start that drug, I tried ALdactone but got very dizzy on it and stopped it, my reading are so inconsistant, sometimes I do get a normal reading sitting up, I can actually feel my high pressure by my blurry vision and weird feeling by my eyes, I am 40 year old female I am also diabetic and have lyme disease, any input would be greatly appreciated
you are also most likely on diabetes medication! This drug is very strong with serious side effects and you should not take it! If you read your drug information sheet, you'll find a mention about it not being suitable
for people taking insulin or diabetes medications. That's because it interacts with these drugs. You could become seriously ill! If you have kidney problems, as some of us do, you have another good reason to NOT
take this drug.
In my opinion, your doctor should find you something safer to use, with regard to your medical condition.
The blurry vision could also be due to your diabetes (my husband has it, that's how I know). I have vision issues resulting from the blood pressure medications.